# SDR CALA2019110101880

- Difficulty date: October 30, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 58,099 hours, 25,153 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337261321400
- Condition: Worn
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR AFT ACTUATOR FITTING TO KEEL BEAM. LUG AFT FACE AROU ND BUSHING HOLE HAS SCORING AND WEAR SUPPORT TASK AD 2015-02-14 PER HAECO LCQ NR 9292308 REMOVED AND REPLACED L/H MLG DOOR ACTUATOR FITTING IAW A320 SRM 51-72-11, 51-42-11 AND REO L22380 AND 53-36-11-16A WORK ACCOMPLI SHED
